# SDR CALA2015100800825

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 49,690 hours, 18,409 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 29316290002
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CAPTAINS NAV DISPLAY, LOWER DU & BOTH FIRST OFFICER DISPLAYS FAILED INTERMITTENTLY.  ADDITIONALLY FIRST OFFICERS RADAR FAILED & DISPLAY SOURCE LIGHT ILLUMINATED, INTERMITTENTLY.  REPLACED BOTH DU`S IAW AMM 31-62-21-000-801 & 31-62-21-400-801.  INDICATION ALL NORMAL & NO FAULT FOUND.  ROTABLE PARTS CHANGE WAS INDICATED TT 1835294, SN OFF 00187, TT 1821296, SN OFF 01795 IPC REFERENCE NR UNIT, DISPLAY OFF 29-3162-9-0002 1795 ON 29-3162-9-0002 2519, ROTABLE PARTS CHANGE WAS INDICATED TT 1835294, SN OFF 02727 UNIT, DISPLAY OFF 29-3162-9-0002 2727 ON 29-3162-9-0002 1788.
